| Catalog Number |
MPX5304-C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set tubing clamp broke.The following information was provided by the initial reporter: "clips keep breaking".
Additional Manufacturer Narrative
A complaint of clips breaking was received from the customer.No product or photo was returned by the customer.The customer complaint of clamp issues/ damage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mpx5304-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information.